References of "Annales de l'Institut Henri Poincare (B) Probability & Statistics"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailFisher information and the Fourth Moment Theorem
Nourdin, Ivan UL; Nualart, David

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2016), 52(2), 849-867

Detailed reference viewed: 221 (13 UL)
Full Text
Peer Reviewed
See detailCentral and non-central limit theorems for weighted power variations of fractional Brownian motion
Nourdin, Ivan UL; Nualart, David; Tudor, Ciprian

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2010), 46(4), 1055-1079

Detailed reference viewed: 59 (5 UL)
Full Text
Peer Reviewed
See detailMultivariate normal approximation using Stein's method and Malliavin calculus
Nourdin, Ivan UL; Peccati, Giovanni UL; Anthony, Réveillac

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2010), 46(1), 45--58

Detailed reference viewed: 102 (2 UL)
Full Text
Peer Reviewed
See detailMilstein's type schemes for fractional SDEs
Gradinaru, Mihai; Nourdin, Ivan UL

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2009), 45(4), 1085-1098

Detailed reference viewed: 56 (6 UL)
Full Text
Peer Reviewed
See detailTrees and asymptotic developments for fractional stochastic differential equations
Neuenkirch, Andreas; Nourdin, Ivan UL; Rössler, Andreas et al

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2009), 45(1), 157-174

Detailed reference viewed: 27 (3 UL)
Full Text
Peer Reviewed
See detailm-order integrals and generalized Itô's formula; the case of a fractional Brownian motion with any Hurst index
Gradinaru, Mihai; Nourdin, Ivan UL; Russo, Francesco et al

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2005), 41(4), 781-806

Detailed reference viewed: 68 (1 UL)
Peer Reviewed
See detailA representation result for time-space Brownian chaos
Peccati, Giovanni UL

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2001), 37(5), 607--625

Detailed reference viewed: 105 (0 UL)
Full Text
Peer Reviewed
See detailManifold-valued martingales, changes of probabilities, and smoothness of finely harmonic maps
Arnaudon, Marc; Li, Xue-Mei; Thalmaier, Anton UL

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (1999), 35(6), 765-791

Detailed reference viewed: 153 (4 UL)